MAUDE Adverse Event Report: RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER

RADIOMETER MEDICAL APS ABL90 FLEX ANALYZER
Model Number 393-090
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radiometer reference number: (b)(4).According to the complaint the hospital reported, the patient was admitted for treatment.At 06:17 on (b)(6) 2025, a blood gas analysis was performed on an abl90 flex analyzer (serial no; (b)(6) as per medical orders, and the results showed sodium (na): 246 mmol/l.However, the biochemical blood test results from the laboratory indicated a sodium level of 143 mmol/l, revealing a significant discrepancy that severely impacted the diagnosis and treatment of the patient.After restarting the analyzer, a repeat test was conducted, showing sodium: 142 mmol/l.It is suspected that the device experienced an unexplained, sporadic system malfunction.The incident was immediately reported to the equipment department for inspection and repair.
 
Additional Manufacturer Narrative
The radiometer investigation has shown that when looking into the pat log, a 1070 error, sensor response error, is shown.This error is typically shown because of the presence of an obstacle, like a clot or a bubble, in front of the sensor.In the ifu, it states that the action after a 1070 error is shown is to repeat the measurement.The qc logs do not show any abnormal functioning of the sensors.Because of the lack of cal log and sys msg covering the date of the complained result, it cannot be fully confirmed that the sensor was working according to specifications.Hence, root cause is unknown.

Brand Name
ABL90 FLEX ANALYZER
Common Device Name
ABL90 FLEX ANALYZER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
ditte krøyer
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22870722
Report Number3002807968-2025-00110
Device Sequence Number9091781
Product Code CHL
UDI-Device Identifier05700693930909
UDI-Public(01)05700693930909(10)R1060N034
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-090
Device Catalogue Number393-090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/03/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age74 YR
Patient SexMale